“Математика” жана “Колдонмо математика жана информатика” бөлүмдөрүнүн акыркы жылдардагы макалалары

2018

  1. Fahreddin Abdullaev, S. Balcı, M. Imazh kızı.  Polynomial inequalities in regions with interior zero angles in the Bergman spaceUMZh, 70 (3), 2018,  318-336 (SCI-Expanded) 
  2. Fahreddin Abdullaev, M. Imazh kızı. V. Savchuk. Application of Faber Polynomials to Proving a Combinatorial Identies, Ukr. Math. Zh.., 70(2), 2018, 151-164. (SCI-Expanded)
  3. Fahreddin ABDULLAYEV, P. Özkartepe , T.Tunç, Uniform and pointwise estimates for algebraic polynomials in regions with interior and exterior zero angles., Filomat (accepted) (SCI-Expanded)
  4. A. S. Omuraliev and S. Kulmanbetova. Singularly Perturbed System of Parabolic Equations in the Critical Case Journal of Mathematical Sciences, Vol. 230, No. 5, May, 2018, pp.728-731 : https://link.springer.com/journal/10958.
  5. B. Oğul, D. Şimşek , Solutions of the Rational Difference Equation X(n+1)=x(n-23) /1+X(n-5) X(n-11) X(n-17), Manas Journal of Engineering, Volume 6 (Issue 1), pp. 56-74, 2018.
  6. Nurtilek Camsitov, Dağıstan Şimşek , Solutions of the Maximum Difference Equation, Manas Journal of Engineering, Volume 6 (Issue 1), pp. 14-25, 2018. 
  7. Rita Ismailova, Gulshat Muhametjanova , Determinants of intention to use government web sites in Kyrgyz Republic, International Journal of e-Business and e-Government  Studies (IJEBEG), 2018.

2017

  1. Fahreddin AbdullayevOn the sharpness inequalities for orthonormal polynomials along a contour,  Complex Anal.  Oper. Theory,  January 2017.
  2. Fahreddin Abdullayev, T.Tunç, G. Abdullayev. Polynomial inequalities in quasidisks on weighted Bergman space, Ukr. Math. Zh.  69, No:5,  2017  pp. 582-598. 
  3. Fahreddin Abdullayev, Polynomial inequalities in regions with corners in the weighted Lebesgue spaces,  Filomat, 2017. 
  4. Fahreddin Abdullayev, P. Özkartepe, D. ŞimşekOn the interference of the weight and boundary contour for algebraic polynomials in the weighted Lebesgue spaces II., Ukr. Math. J., (Submitted). 
  5. Fahreddin Abdullayev, P. Özkartepe.  The uniform and pointwise estimates for polynomials on the weighted  Lebesgue spaces in the general regions of complex plane, HJMS, 2017.
  6. Fahreddin Abdullayev, T. Tunç. Uniform and pointwise polynomial inequalities in regions with asymptotically conformal curve on weighted Bergman space,  Lobachevcki Journal of Mathematics, Vol.38,  No:2, 2017, pp. 193–205.
  7. Asan Omuraliev, Ella AbylaevaAsymptotics of the solution of parabolic problems with multipoint stationary phase. AIP Conference Proceedings 1880, 040007 (2017); doi: http://dx.doi.org/10.1063/1.5000623.
  8. Dağystan ŞimşekB.Oğul, F. Abdullaev. Solutions of the Rational  Difference Equations x(n+1)=x(n-11)/(1+x(n-2)x(n-5)x(n-8). AIP Conference Proceedings 1880, 040003 (2017); doi: http://dx.doi.org/10.1063/1.5000619.

2016

  1. Dağıstan Şimşek, Mustafa Eröz , Solutions Of The Rational Difference Equations x(n+1)=x(n-3)/1+x(n)x(n-1)  Manas Journal of Engineering, 4(1), 12-20, 2016.
  2. Dağıstan Şimşek, Mustafa Eröz, Burak Oğul, x x(n+1) = max (1/x(n-1),y(n)/x(n)), y(n+1) = max (1/y(n-1),x(n)/y(n)) Maksimumlu Fark Denklem Sisteminin Çözümleri,  Manas Journal of Engineering, 4(1), 38-51, 2016.
  3. Dağıstan ŞİMŞEK, BURAK OĞUL, x(n+1) = x(n-2) / 1+x(n)x(n-1) Solutions Of Difference Equations. International Conference On Mathematics And Mathematics Education (ICMME, Elazığ), 2016, 449-450
  4. DAĞISTAN ŞİMŞEKBURAK OĞUL, x x(n+1) = max (1/x(n-3),y(n)/x(n)), y(n+1) = max (1/y(n-3),x(n)/y(n)) Solutions Of The Maximum Of The Difference Equations. International Conference On Mathematics And Mathematics Education (ICMME, Elazığ), 2016, 451-452.
  5. DAĞISTAN ŞİMŞEK, BURAK OĞUL, Solutions Of The Maximum Of The Difference Equations x x(n+1) = max (1/x(n-1),y(n)/x(n-3)), y(n+1) = max (1/y(n-1),x(n)/y(n-3)), 5.th International Eurasian Conference On Mathematical Sciences And Applications (IECMSA, Belgrad), 2016, 88.
  6. DAĞISTAN ŞİMŞEK, BURAK OĞUL, Solutions Of Difference Equations x(n+1) = x(n-(2k+1)) / 1+x(n-k), 5.th International Eurasian Conference On Mathematical Sciences And Applications (IECMSA, Belgrad), 2016, 89
  7. Омуралиев А.С.  Степенной пограничный слой в сингулярно возмущенной параболической задаче.Тезисы докладов международной конференции «Современные проблемы математической физики и вычислительной математики»  Москва. 2016. стр.238.
  8. Омуралиев А.С., Имаш кызы М. Сингулярно возмущенная параболическая  задача с многомерными параболическими слоями. Тезисы докладов международной конференции «Современные проблемы  математической физики и вычислительной математики» Москва. 2016. стр.239.
  9. G. Muhametjanova, K.Cagiltay. Integrating Technology Into Instruction At A Public University In Kyrgyzstan: Barriers And Enablers. Eurasia Journal of Mathematics, Science & Technology Education, 12(x), DOI: 10.12973/eurasia.2016.1287a
  10. R. Ismailova, G. Muhametjanova. Cyber Crime Risk Awareness in Kyrgyz Republic. Information Security Journal: A Global Perspective. DOI: 10.1080/19393555.2015.1132800  http://dx.doi.org/10.1080/19393555.2015.1132800

 

2015

  1. Омуралиев А.С., Абылаева Э. Д., "The asymptotic solution of the parabolic equation with a stationary phase and the adaptive free member" , Улуттар аралык математикалык форум, Кыргызстан, Ысык-Көл, Бостери, 24-27-июнь.
  2. Омуралиев А.С., Пейил Эсенгул кызы,  "Parabolic differential equations with power boundary layer", Улуттар аралык математикалык форум, Кыргызстан, Ысык-Көл, Бостери, 24-27-июнь.
  3. Омуралиев А.С., Абылаева Э.Д., "The asymptotic solution of a singularly perturbed two-dimensional parabolic problem", Улуттар аралык “Математика жана информатиканын актуалдуу маселелери” аттуу илимий конференциясынын докладдарынын тезиси, Алматы.
  4. Дагыстан Шимшек, Мустафа Эроз, Бурак Огул, " Solutions of difference equation system such as: x(n+1) = max (1/x(n),y(n)/z(n)) , y(n+1) = max(1/y(n),z(n)/x(n)),  z(n+1) = max (1/z(n),x(n)/y(n))",  28. Улуттук математикалык симпозиум, 7-9-сентябрь,  180-б , Акдениз университети, Анталия.
  5. Дагыстан Шимшек, Мустафа Эроз, Бурак Огул, "Solutions of difference equation system such as: x(n+1) = max(1/x(n-1), y(n)/x(n)), y(n+1) = max(1/y(n-1),x(n)/y(n))", 28. Улуттук математикалык симпозиум, 7-9-сентябрь,  181-б , Акдениз университети, Анталия.
  6. Омуралиев А.С., Абылаева Э.Д., "The asymptotic solution of a singularly perturbed two-dimensional parabolic problem", 28. Улуттук математикалык симпозиум, 7-9-сентябрь,  231-б , Акдениз университети, Анталия.
  7. Исмаилова Р., Мухамеджанова Г., "Cyber Crime Risk Awareness in Kyrgyz Republiс", Information Security Journal: A Global Perspectivе (Accepted for publication).
  8. Имаш кызы М., "Рождение Вселенной из Мультивселенной", 5-Улуттар арлык илимий конференциясы: Физика жана физикалык билим, жетишкендиктер жана өнүгүү перспективасы", 65-б, Бишкек.
  9. Элман Хазар, Дагыстан Шимшек, Мустафа Эроз, Омуралиев А.С., Ахмет Дашдемир, Бурак ОгулАбылаева Э.Д., Пейил Эсенгул кызы, "Variational formulation of a boundary-value problem corresponding to forced vibration of an imperfectly bonded bi-layered plate-strip resting on a rigid foundation", Манас Журнал Разработки, 3(2), 48-58.
  10. Дагыстан Шимшек, Мустафа Эроз, "x(n+1) = max {1/x(n-1), y(n)/x(n-1) }, y(n+1) = max {1/y(n-1), x(n)/y(n-1) } Maksimumlu Fark Denklem Sisteminin Çözümleri", Манас инженерлер үчүн журналы., 3(2), 34-47.
  11. Дагыстан Шимшек, Бурак Огул, "System Solutions of Difference Equations x(n+1) = max(1/x(n-4),y(n-4)/x(n-4)), y(n+1) = max(1/y(n-4),x(n-4)/y(n-4))", Кыргызский государственный технический университет им. И. Раззакова Теоретический и прикладной научно-технический журнал, 1(34), 202-205.
  12. Дагыстан Шимшек, Бурак Огул, "x(n+1)= max{1/x(n-4), y(n-4)/x(n-4)} , y(n+1)= max{1/y(n-4), x(n-4)/y(n-4)} Maksimumlu Fark Denklem Sisteminin Çözümleri", Манас инженерлер үчүн журналы., 3(1), 35-57.
  13. Дагыстан Шимшек, Бурак Огул, "Periodic Solutions For The System Of The Difference Equations",  The International Conference On Science, Ecology And Technology I (Iconsete, Vienna), 258. 

2014

  1. Дагыстан Ш. жана Доган А."On A Class of Recursive Sequence", Манас инженерлер үчүн журналы, 1: 13-18.
  2. Дагыстан Ш. жана Доган А." Solutions Of The System Of Maximum Difference Equations", Манас инженерлер үчүн журналы.
  3. М.И. Иманалиев, А. Асанов  жана З.А. Каденова, “A Class  of Linear Integral Equations of the First Kind with Two Independent variables”, Doklady Mathematics, 89(1) , 518-522.

2013

  1. Асан Өмүралиев, "Asymptotics of solutions of nonlinear singularly perturbed integral equation", Бюллетень Ош мамлекеттик университети,  (1) .
  2. С.Д. Акбаров, Э. Хазар, М. Эрөз,  "Forced Vibration of the Pre-Stressed and Imperfectly Bonded Bi-Layered Plate Strip Resting on a Rigid Foundation", CMC: Компьютерлер, материалдар жана Континуумдар, Vol. 36,1-чыгарылыш,  23-48-б.
  3. Доган А., Абдылдаева Э., "A New Application in Graphical Solution of Trigonometric equation system", Манас инженерлер үчүн журналы, 1: 51-58.
  4. Б. Аблабеков, К. Матанова"Inverse problem of recovering the kernel of integro-differential pseudoparabolic equation", Эл аралык конференция доклад, (80-83).

2012

  1. Авыт Асанов,  М. Халук Челик жана Мурат Сезер,  "Approximating the Stieltjes Integral by using the Generalized Simpsons Rule”,  Дифференциалдык жана айырмалуу теңдемелердин байланышы,  3(1)1-11.
  2. Авыт Асанов,  М. Халук Челик жана Р. Асанов, "One Formula for Solution of the Linear Differential Equations of the Second order with the Variable Coefficients”, Теоретикалык  жана колдонмо математиканын глобалдык журналы, 8(3) 321-328.
  3. Авыт Асанов,  М. Халук Челик жана Инан Чынар,  "Solution of Flow in the Region Blocked Between Tho Concentric Cylinders Normal to the Surface by Using Kelvin Transformation for Steady" , Horizontal, Planar Flow in a Layer Having Uniform Thickness”, Adv.Theor. Appl. Mech.,5(1)  33-44.
  4. Асан Өмүралиев,  "Asymptotics of the solution of the parabolic problem in the absence of the spectrum of the limit operator", Эсептөө математикасы жана математикалык физика. Vol.52, No.7.
  5. Э. Хазар жана О. Аккойунлу,  "Covering stack of layers consisting of a single layer:Local near-surface buckling instability’’, Илимий изилдөө жана макалалар,  Vol.7(32), 2857-2867-б.
  6. Доган А., Өзкан М.,  "The 6th, 7th, 8th Grade Students' misconceptions about the trapezoid",  U. U. Social Sciences Journal, 5(1): 104-116.
  7. Мегралиев Я.Т., Шафиева Г.Х., Матанова К.Б., “Inverse boundary value problem with an integral condition for Pseudoparabolic fourth-order equation”, Бюллетень Ж. Баласагуна  атындагы КНУ , Vol.2 (45-52).

2011

  1. Авыт Асанов,  М. Халук Челик жана Р. Асанов,  "Formulas for Solution of the Linear Differential Equations of the Second Order with the Variable Coefficients”, Математикалык изилдөө журналы, 3(3) 32-39.
  2. Авыт Асанов,  М. Халук Челик жана Али Чалыш, "Approximating The Stieltjes Integral by Using The Generalized Trapezoid Rule”, Le Matematiche, LXVI(II ),  13-21.
  3. Иманалиев М.И., Асанов А. жана Асанов Р.A., "A Class of Systems of Linear Fredholm Integral Equations of the Third kind", Илимдер Академиясынын докладдары, 83(2) 227-231.
  4. Авыт Асанов,  М. Халук Челик жана М. Абдужабаров, "Approximating the Stieltjes Integral Using the Generalized Midpoint Rule", Математика, 27(2) 139-148.
  5. Асан Өмүралиев, “Difference approach to solving singularly perturbed nonlinear ordinary differential equations”, Вестник Баласагын атындагы КМУУ.
  6. Асан Өмүралиев, "Asymptotics of the solution of a problem for the two singularly perturbed parabolic equation", Бюллетень  Ж.Баласагын атындагы КМУУ.
  7. Асан Өмүралиев, Рамиз Рафатов,  "On the Asymptotics of Solution of One Problem of Optimal Control of the Small-parameter Parabolic Equation",  Автоматика жана телемеханика, Vol. 72, No. 1, 61-73-б.
  8. Ахмет Доган, Мустафа Доган, "Mathematics Trainee Teachers Misconceptions about Ratio, Proportion and Fraction and their Relationships: a New Perspective for the Teaching of the Three Important Concepts", Газиантеп университети коомдук илимий журнал, 11.
  9. Ахмет Доган, Ибрахим Четин, "The 7th and 9th Grade students' Misconceptions about Direct Proportionality and Inverse Proportionality", Ушак университети коомдук илимий журнал, 2(2): 118-128.
  10. А.С. Курбанлы, Ж. Чынар, Д. Шимшек, “On the Periodicity of Solutions of the System of Rational Difference Equations x{n+1}=x(n-1)+y(n)/y(n)x(n-1)-1, y{n+1}=y(n-1)+x(n)/x(n)y(n-1)-1”, Колдонмо математика, Vol. 2, 410-413 -б, 2011, doi:10. 4236/ am. 2011. 24050.
  11. Матанова К., “Solution of one inverse problem for fourth-order pseudoparabolic equation”, Бюллетень Баласагын атындагы КНУ, 278-282.

2010

  1. Иманалиев М.И. жана Асанов А., "Solutions to Systems of Linear Fredholm Integral Equations of the third kind", Илимдер Академиясынын докладдары, 81(1) 115-118.
  2. Асан Өмүралиев, "Asymptotics of solutions of parabolic with angular boundary layer and oscillating right-hand side" ,Эл аралык илимий практикалык журнал .